# SDR DL764080769

- Difficulty date: May 22, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 27,361 hours, 7,931 cycles
- Engine: Ge CF680
- Engine time: 24,308 hours, 7,315 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Cover
- Condition: Missing
- Location: Nr 1 Engine
- Component: Engine
- Component part number: CF680C2B8F
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

LEFT ENG SHUTDOWN AT 15000 FT DUE TO LOW OIL PRESSURE AND QUNTITY DURING CLIMBOUT.  INFO DURING CHECKLIST AND SUBSEQUENT SHUTDOWN ENG WAS RUN AT 8 PSI FOR LESS THAN 30 SEC AT CRUISE POWER AND APPROX 3-4 MIN AT IDLE, PLS CHECK FOR TIME ACCURACY.  OPENED LT ENG COWLING TO CHECK FOR OIL LEAK.  FOUND DRIVE PAD COVER ON GEARBOX MISSING.  ENG OIL PRESS RED AT 1245. 24 GMT.  FDR BEING READ TO FIND OUT ENG S/D TIME.  CLOSED BUT DID NOT LATCH COWLING FOR A/C MOVEMENT.  PERFORMED ENGINE INSP FOR LOW OIL PRESS PER AMM.  PERFOMRED EA INSP 48-468580-14.  ETOPS CATEGORY 'B':  DIVERSION OR TURNBACK.
